[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IPk] Opsite, Tegaderm etc

All this discussion regarding allergies is interesting as I
had my first allergic reaction last week.  I change site
twice a week and usually leave a red rectangle for a day and
then it disappears.  Last week the site was raised, lots of
eczema-like rash and itchy (I don't get eczema).  It is still
the same now.  I have since changed site twice with no
further problems.  As I have mentioned before I do notice
though that I don't tan on recent sites (being a red-head I
don't tan much anyway but I am clearly left with very white
patches on an otherwise less-white abdomen!).  Is all this
related I wonder.  Am I suffering alergic reactions
constantly most of which are less visible but don't tan?  Is
the non-tanning related to a very stubborn adhesive residue?
Maybe I should look at the new sets from Minimed (I use
sofsets) which some people have commented cause less of a
reaction for some people.


Beverley Smith
Principal Development Geologist
SNS Team Leader

Phone: 0118  929 2422
Fax: 0118 929 2660
E-mail: email @ redacted

BG Energy Holdings Limited (a member of BG Group)
Registered in England No: 3763515
Registered Address:
			100 Thames Valley Park Drive
			Berkshire   RG6 1PT   UK
Telephone: 		+44 (0) 118 935 3222
Website: 		http://www.BG-Group.com

This e-mail is intended only for the addressee named above.  As this 
e-mail may contain confidential or privileged information, please 
advise us immediately if you are not the named addressee or the person 
responsible for delivering the message to the named addressee.  The 
contents should not be disclosed to any other person nor copies taken.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml